Ask an expert
Question

17 Jul 2005

Period related/
Hi

I am on triphasil for the past year now. I received my periods this month, but it was a bit weird. My periods started 2 days to early for only a day and stopped and then it started again on the correct time for a full cycle. What could be the concequinces of this.
Answer 337 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It doesn't sound like anything to worry about.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20283 votes
Vote